| Model Number |
1012454-15 |
| Medical Device Problem Codes |
Deflation Problem (1149); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid-left anterior descending coronary artery that was mildly calcified.The nc trek was advanced to the lesion.After the second inflation at 15 atmospheres (atm), the balloon only minimally deflated.Troubleshooting to deflate the balloon was unsuccessful, so the device was removed with the sheath as a single unit.There was no adverse patient effect or a clinically significant delay in procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual, dimensional, functional and scanning electron microscopy (sem) inspections/analysis were performed on the returned device.The reported deflation was confirmed; however, the reported difficulty removing the device could not be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported deflation issue; however, the reported difficulty removing the device appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.